# SDR ASAA12511398

- Difficulty date: April 13, 2012
- Submitted: April 16, 2012
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 17,572 hours, 5,408 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Part number: 305RAA1
- Part serial: AS05021
- Condition: Inoperative
- Location: Nr 1
- Part time: 16,446 hours, 5,292 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTO THROTTLES DISENGAGED AND WILL NOT RE ENGAGE.  ACFT GROUNDED.  LAST FAULT LEG FAULTED ASM 1 SEVERAL TIMES.  PERFORMED AUTOTHROTTLE SERVO TEST ASM 1 FAILS THROTTLE NR 1 DOES NOT MOVE.  VERIFIED DISCREPANCY.  REPLACED NR 1 ASM.  OPS NORMAL.  REF MM 22 31 91.  SERVO MOTOR TEST GOOD REF MM 22 31 00.
